# SDR AALA201604179002

- Difficulty date: April 16, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 36,928 hours, 27,479 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED & ACFT WAS GNDED.  AFTER TAKEOFF VERY STRONG ODOR IN COCKPIT & CABIN.  A FLIGHT ATTENDANT REPORTED A POSSIBLE SMOKE SMELL & RETURNED.  COMPLETED JC 26L00021001TROUBLESHOOTING CABIN AIR QUALITY, 26L0021004 DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYS A319 20 21 ENGS, APU & JC 26L0021005 CABIN ODOR TROUBLESHOOTING & FOUND NO ODOR PRESENT.  RETURNED THE ACFT BACK TO SERVICE.
